# SDR USAA990793

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1020
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUTPLATE HOLES STA 1020, LBL 9, WL 208 INTERCOSTAL.  CORROSION LEVEL 1, CORROSION NR C53-107-02.  REPLACED CAP PER SRM 53-10-51.  (X)
